# SDR SWIA202509250715

- Difficulty date: July 15, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL CARGO DOOR HANDLE HOUSING HAS GOUGES,    HN00252765   (C-CHECK RO 09/24/2025)REMOVED AFT CARGO DOOR HANDLE HOUSING. REF. CRJ200 SRM 51-42-21 AND INSTALLED NEW AFT CARGO DOOR HANDLE HOUSING. REF. CRJ200 SRM 51-42-21 AND DWG# CC670-38702 REV. F SHEET 1 AND OPS CHECKS LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS AND COMPLIED WITH TASK CARD 51-900-1003-SKY
